# SDR AALA201708299024

- Difficulty date: August 28, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 8,524 hours, 866 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 4L DOOR SLIDE COVER IS LOOSE. BUSTLE COVER RESECURED IAW AMM DMC-B787-A-52-11-24-03A-720A-A.
